Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some remarks about Rosen's functions


Author: Zbigniew Grande
Journal: Proc. Amer. Math. Soc. 113 (1991), 117-122
MSC: Primary 26A21; Secondary 26A30
MathSciNet review: 1052574
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result is: Each Baire 2 function $ f:I \to R$ whose set of continuity points is dense is the pointwise limit of a sequence of Darboux Baire $ \tfrac{1}{2}$ functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A21, 26A30

Retrieve articles in all journals with MSC: 26A21, 26A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1052574-2
PII: S 0002-9939(1991)1052574-2
Article copyright: © Copyright 1991 American Mathematical Society